# SDR A6WA201745027

- Difficulty date: May 18, 2017
- Submitted: May 24, 2017
- Operation: Air carrier
- Aircraft: N458AW
- Make and model: Bombdr CL6002D15
- Aircraft serial: 7861
- Aircraft time: 32,292 hours, 31,017 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT EMERGENCY FLOOR TACK LIGHT IS INOP. REATTACHED LOOSE CONNECTION AT ROW 12, OPS TEST GOOD.
